# SDR AALA202501116763

- Difficulty date: January 9, 2025
- Submitted: January 11, 2025
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 71,321 hours, 35,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FAULT "EPSU BATTERY EMERG L". T/S IAW FIM 33-51-00 & C/W OPS TEST OF BATTERY OF POWER SUPPLY UNIT-EMERGENCY IAW AMM 33-51-00, RED BATT FAULT LED LT COMES ON. MAINTENANCE REPLACED THE BATTERY PER 33-51-38.
